Facebook Pixel
Acriflex Antiseptic Burns Cream 30g

Acriflex Antiseptic Burns Cream 30g

Beechams Cold & Flu Hot Blackcurrant 5 Sachets

Beechams Cold and Flu Hot Blackcurrant - 5 Sachets

Actifed Multi-Action Tablets - 12 Tablets

Actifed Multi-Action Tablets - 12 Tablets relieve symptoms like nasal congestion, blocked sinuses and catarrh
£4.90
Availability: In stock
Quantity : 3
Details

Actifed Multi-Action Tablets - 12 Tablets relieve symptoms like nasal congestion, blocked sinuses and catarrh, drying out runny noses and unblocking stuffed ones to make having a cold seem like no problem at all.

These decongestant tablets also contain an ingredient that works as an antihistamine, combatting allergy symptoms, watery eyes, and sneezing. They'll even help if you have hayfever!

More Information
More Information
directions

Please read the instructions included with the product.

For oral use. Not suitable for children under 12.

If you are pregnant or are currently taking any other medicine, speak to your doctor or pharmacist before using this product.

If symptoms persist, see your doctor.

Actifed Multi-Action Tablets - 12 Tablets should be used responsibly. 

Do not take more than four doses in a day, and leave 4-6 hours between each dose.

ingredients Each tablet contains 2.5mg of triprolidine hydrocholride and 60mg of pseudoephedrine hydrochloride.

For full ingredients, please see back of pack.

Keep well away from children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Actifed Multi-Action Tablets - 12 Tablets
Your Rating